Academician D. Kurepa – A Distinguished Mathematician
Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 279
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@misc{MABA_1988_2_3-4_a0,
title = {Academician {D.} {Kurepa} {\textendash} {A} {Distinguished} {Mathematician}},
journal = {Mathematica balkanica},
pages = {279},
year = {1988},
volume = {2},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a0/}
}
Academician D. Kurepa – A Distinguished Mathematician. Mathematica balkanica, Tome 2 (1988) no. 3-4, p. 279. http://geodesic.mathdoc.fr/item/MABA_1988_2_3-4_a0/